Nouvelles méthodes pour minorer des combinaisons linéaires de logarithmes de nombres algébriques
Séminaire de théorie des nombres de Bordeaux, Serie 2, Volume 3 (1991) no. 1, pp. 129-185.

Up to now Baker’s method was the only one to yield lower bounds for linear forms in logarithms of algebraic numbers, at least when the number of logarithms is bigger than 2. We propose here other methods. While Baker’s work is a generalization of Gel’fond’s solution of Hilbert’s problem, our approach is based on Schneider’s solution of this problem. This first paper is devoted to the “dual” of a proof due to N. Hirata of a lower bound for linear forms in a commutative algebraic group (here we consider only the usual logarithms). In a subsequent paper we shall develop the “dual” of Baker’s method.

Depuis un peu plus de vingt ans, la recherche de minorations de combinaisons linéaires de logarithmes de nombres algébriques avec des coefficients algébriques a fait l'objet de nombreux travaux. Dès que le nombre de logarithmes dépasse 2, toutes les démonstrations utilisées jusqu'à présent reposaient sur la méthode de Baker. Nous proposons ici d'autres méthodes.

Keywords: formes linéaires de logarithmes, transcendance, approximation diophantienne, méthodes de Schneider, Gel'fond, Baker
@article{JTNB_1991__3_1_129_0,
     author = {Waldschmidt, Michel},
     title = {Nouvelles m\'ethodes pour minorer des combinaisons lin\'eaires de logarithmes de nombres alg\'ebriques},
     journal = {S\'eminaire de th\'eorie des nombres de Bordeaux},
     pages = {129--185},
     publisher = {Universit\'e Bordeaux I},
     volume = {2e s{\'e}rie, 3},
     number = {1},
     year = {1991},
     zbl = {0733.11020},
     mrnumber = {1116105},
     language = {fr},
     url = {http://www.numdam.org/item/JTNB_1991__3_1_129_0/}
}
TY  - JOUR
AU  - Waldschmidt, Michel
TI  - Nouvelles méthodes pour minorer des combinaisons linéaires de logarithmes de nombres algébriques
JO  - Séminaire de théorie des nombres de Bordeaux
PY  - 1991
DA  - 1991///
SP  - 129
EP  - 185
VL  - 2e s{\'e}rie, 3
IS  - 1
PB  - Université Bordeaux I
UR  - http://www.numdam.org/item/JTNB_1991__3_1_129_0/
UR  - https://zbmath.org/?q=an%3A0733.11020
UR  - https://www.ams.org/mathscinet-getitem?mr=1116105
LA  - fr
ID  - JTNB_1991__3_1_129_0
ER  - 
%0 Journal Article
%A Waldschmidt, Michel
%T Nouvelles méthodes pour minorer des combinaisons linéaires de logarithmes de nombres algébriques
%J Séminaire de théorie des nombres de Bordeaux
%D 1991
%P 129-185
%V 2e s{\'e}rie, 3
%N 1
%I Université Bordeaux I
%G fr
%F JTNB_1991__3_1_129_0
Waldschmidt, Michel. Nouvelles méthodes pour minorer des combinaisons linéaires de logarithmes de nombres algébriques. Séminaire de théorie des nombres de Bordeaux, Serie 2, Volume 3 (1991) no. 1, pp. 129-185. http://www.numdam.org/item/JTNB_1991__3_1_129_0/

[[B]] A. Baker, The theory of linear forms in logarithms, Chap.1 de: Transcendence Theory: Advances and Applications, ed. A.Baker and D.W.Masser, Academic Press (1977), 1-27.. | MR | Zbl

[[BGMMS]] J. Blass, A.M. Glass, D.K. Manski, D.B. Meronk and R.P. Steiner, Constants for lower bounds for linear forms in the logarithms of algebraic numbers, Acta Arith. 55 (1990), 1-22. | MR | Zbl

[[G]] A.O. Gel'Fond, Transcendental and algebraic numbers, Moscou (1952), Dover, New-York (1960).. | MR | Zbl

[H] N. Hirata, Formes linéaires d'intégrales elliptiques, Séminaire de Théorie des Nombres, Paris 1988- 89, Birkhäuser Verlag, P.M. 91 (1990), 117-140. | Zbl

[MW1] M. Mignotte and M. Waldschmidt, Linear forms in two logarithms and Schneider's method, Math. Ann. 231 (1978), 241-267. | MR | Zbl

[MW2] M. Mignotte and M. Waldschmidt, Linear forms in two logarithms and Schneider's method, II, Acta Arith. 53 (1989), 251-287. | MR | Zbl

[MW3] M. Mignotte and M. Waldschmidt, Linear forms in two logarithms and Schneider's method, III, Ann. Fac. Sci. Toulouse 97 (1989), 43-75. | Numdam | MR | Zbl

[P] P. Philippon, Lemme de zéros dans les groupes algébriques commutatifs, Bull. Soc. Math. France 114, (1986), 355-383, et 115 (1987), 397-398. | Numdam | MR | Zbl

[PW1] P. Philippon et M. Waldschmidt, Formes linéaires de logarithmes sur les groupes algébriques commutatifs, Illinois J. Math. 32 (1988), 281-314. | MR | Zbl

[PW2] P. Philippon and M. Waldschmidt, Lower bounds for linear forms in logarithms, in: New Advances in Transcendence Theory, ed. A.Baker, Cambridge Univ. Press (1988), 280-312. | MR | Zbl

[S] Th. Schneider, Transzendenzuntersuchungen periodischer Funktionen. I. Transzendenz von Potenzen, J. reine angew. Math. 172 (1934), 65-69, Approximate formulas for some functions of prime numbers, Illinois J. Math., 6 (1962), 64-94.[RS] J.B. Rösser and L. Schoenfeld.. | JFM

[W1] M. Waldschmidt, Transcendence methods Queen's Papers in Pure and Applied Mathematics. | Zbl

[W2] M. Waldschmidt, A lower bound for linear forms in logarithms, Acta Arith. 37 (1980), 257-283. | MR | Zbl

[W3] M. Waldschmidt, On the transcendence methods of Gel'fond and Schneider in several variables, New Advances in Transcendence Theory, ed. A. Baker, Cambridge Univ. Press (1988), Chap. 24, 375-398. | Zbl

[W4] M. Waldschmidt, Fonctions auxiliaires et fonctionnelles analytiques, J. Analyse Math., à paraître.

[Wü] G. Wüstholz, A new approach to Baker's theorem on linear forms in logarithms (III), in New Advances in Transcendence Theory ed. A. Baker, Cambridge Univ. Press (1988), Chap. 25, 399-410. | Zbl

[Y2] Yu Kunrui, Linear forms in p-adic logarithms, Acta Arith. 53 (1989), 107-186. | Zbl